ADVERTISEMENT

Q. How to get rid of the red itching spots on penis?

Answered by
Dr. Nadimpalli Sai Kranthi Kumar Varma
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 26, 2016 and last reviewed on: Feb 17, 2021

Hello doctor,

I have red spots on my penis and it is very itchy in nature. Now, there is a rash-like thing on my penis. Currently, I am using Candid B cream. Please help me.

#

Hi,

Welcome to icliniq.com.

Please provide the below details to arrive at a definitive diagnosis and to suggest a proper treatment plan.

  • Could you be more specific on the type of the lesion? When and how did it start initially?
  • Are you married? If yes, then does your partner suffer from any white discharge?
  • Are you a diabetic?
  • If possible, please post a few clear images of the present condition, so as to have visual confirmation of your symptoms.

Revert back with the details to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

 I am married and my wife does not have any problem. I am diabetic and am taking Glimstar M1 forte. I am uploading the images.

#

Hi,

Welcome back to icliniq.com.

  • From the pictures (attachment removed to protect patient identity), it can be seen that there is a few radial fissures and redness surrounding the fissures. This is most commonly seen in diabetics.
  • Nothing to worry about. I am suggesting you a few medications. Consult a specialized doctor, discuss with him or her and take the medicines with consent.

Investigations to be done:

1. Fasting blood sugar.
2. Postprandial blood sugar.
3. HbA1c

Probable diagnosis:

Candidal balanoposthitis.

Treatment plan:

1) Tablet Syscan (Fluconazole) 150 mg, one tablet per week for four weeks.
2) Daktarin gel (Miconazole) for external use twice daily.
3) Tablet Vozet (Levocetirizine) 5 mg, daily one tablet at bedtime for 10 days.

Preventive measures:

1) Avoid use of excessive soaps for cleaning and use lukewarm water to clean.
2) Avoid intercourse for a few days until the present condition comes down.
3) Control blood glucose levels.

Regarding follow up:

Revert back after 15 days to a dermatologist online.---> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have colorless and odorless discharge. Is it due to hormonal imbalance?

.. starting FAS-3 kit (Fluconazole, Azithromycin, and Secnidazole) weekly, one tab eight hourly for three weeks. Then insert Canesten (Clotrimazole) vaginal cream internally for seven days. Then Candid (Clotrimazole) dusting powder externally. Start ...   Read full

Diabetes Mellitus and Oral Health

Diabetes mellitus is a metabolic disorder which affects the uptake and use of glucose by the human body ... Types Of Diabetes Insulin-dependent diabetes mellitus:...   Read full

Are the medicines given to me for scabies correct?

.. fine, but Fluconazole and Ketoconazole have no role in scabies. Permethrin has to be applied two times, one week apart and every member of the family should apply it at the same time.Leave the furniture and mobile as it is, as transmission rarely ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»
What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»
Does a cold sore indicate cervical cancer?
Hi doctor,Can a cold sore virus cause cervical cancer? I never had sex before, but I have caught a cold sore from one of...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.